# SDR AALA20101210AFW01

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 94,913 hours, 18,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T106238
- Condition: Corroded
- Location: Fuselage
- Part time: 94,913 hours, 18,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FUSELAGE STATION 977 FRAME OUTER CHORD AT RIGHT BUTTLINE 95 BETWEEN WATERLINES 183 TO 187.  INSTALLED L ANGLE PER EA B767-53-014290.
